# SDR 2001F00153

- Difficulty date: June 25, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 651782111
- Condition: Failed
- Location: Nr1&2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER GEAR RETRACTION LOST HYD SYSTEM 'A'.  ACCOMPLISHED ABNORMAL PROCEDURE.  RETURNED TO DFW.  REMOVED AND REPLACED NR 1 AND NR 2 ENGINE DRIVEN HYD PUMP.  RUN AND LEAK CHECK.  REMOVED AND REPLACED NR 1 AND NR 2 ENGINE HYD FILTER, RUN OPS AND LEAK CHECK IAW 29-11-33 ENGINE PUMP, IAW 29-11-62 FILTER.  REPLACED DAMAGED 'A' SYSTEM PRESSURE PACKAGE IAW 29-11-61, LEAK CHECK GOOD.  REMOVED AND REPLACED 'A' SYSTEM RETURN FILTER IAW 29-11-102, LEAK CHECK GOOD.  SERVICED HYDRAULIC SYSTEM IAW 29-11-101.  MANUAL EXT RETURNED TO FLT STATUS IAW 32-34-0 PAGE 3.  AIRCRAFT RETURNED TO SERVICE.  (M)
